Vol. 8 No. 1 (2024): Vol 8, Iss 1, Year 2024

A study on J(**) - closed sets in topological spaces

Raviraj R
Department of Mathematics, Akshara PU & Degree College, Anekal, Karnataka, India
Mohamed Ali A
Associate professor, Department of Mathematics, Islamiah College (Autonomous), Vaniyambadi – 635752, India
Published June 30, 2024
  • J(**) - closed set; η*-open set; J*-closed set; J-closed set.
How to Cite
Raviraj R, & A, M. A. (2024). A study on J(**) - closed sets in topological spaces. Journal of Computational Mathematica, 8(1), 033-037. https://doi.org/10.26524/cm184


The concept of J(**) - closed sets in initiated here. A few interesting peculiarities of J(**) - closed sets are discussed. Moreover relations of J(**) - closed sets with other existing G-closed sets are analysed. Some important characterizations are also obtained.


Download data is not yet available.